Periodica Mathematica Hungarica

, Volume 15, Issue 3, pp 233–239 | Cite as

On representability of linear functionals on*-algebras

  • Z. Sebestyén

AMS (MOS) subject classifications (1980)

Primary 46K10 Secondary 46H15 

Key words and phrases

*-algebra positive linear functional representation 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    F. F. Bonsall andJ. Duncan,Complete normed algebras, Springer, New York, 1973.MR 54 # 11013Google Scholar
  2. [2]
    J. Dieudonné,Treatise on analysis, II, Academic Press, New York, 1970.MR 41 # 3198Google Scholar
  3. [3]
    L. H. Loomis,An introduction to abstract harmonic analysis, Van Nostrand, Toronto, 1953.MR 14-883Google Scholar
  4. [4]
    G. Maltese, Integral representation theorems via Banach algebras,Enseign. Math. (2)25 (1979), 273–284.MR 82j: 46067zbMATHMathSciNetGoogle Scholar
  5. [5]
    Z. Sebestyén,C *-seminorms,*-representations,*-radicals,Szemelvények az ELTE TTK Analízis II. Tanszék tudományos munkáiból, 1977/1.Google Scholar
  6. [6]
    Z. Sebestyén, Every*-seminorm is automatically submultiplicative,Period. Math. Hungar. 10 (1979) 1–8.MR 80c: 46065zbMATHMathSciNetCrossRefGoogle Scholar

Copyright information

© Akadémiai Kiadó 1984

Authors and Affiliations

  • Z. Sebestyén
    • 1
  1. 1.Eötvös Loránd Tudományegyetem Analízis II. TanszékBudapestHungary

Personalised recommendations